Cross Reference Up

Sharpe, MJ (2006). Limit Laws and Mantissa Distributions. Probability and Mathematical Statistics 26(1), 175-185.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Giuliano, R and Janvresse, E (2010). A unifying probabilistic interpretation of Benford's Law. Uniform Distribution Theory 5(2), pp. 169-182. ISSN/ISBN:1336-913X. View Complete Reference Online information Works that this work references Works that reference this work